# SDR CA111208013

- Difficulty date: December 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,320 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Damaged
- Location: Spoilers
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING FLIGHT/TAXI SPOILER SWITCH IN TAXI MODE FAILED AFTER LANDING DURING TAXI TO THE GATE.   FLIGHT-TAXI SWITCH WOULD NOT REMAIN LATCHED.  REPLACED SPOILER FLT TAXI SWITCH AND RETURNED ACFT TO SERVICE.
